RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 17, Issue 2  


Expository Surveys
Thomson's theorem on mean square polynomial approximation
J. E. Brennan
1

Research Papers
Interpolation of intersections by the real method
S. V. Astashkin
33
Asimptotic dimension of the hyperbolic space and the capacity dimension of its boundary at infinity
S. V. Buyalo
70
Products of conjugacy classes in Chevalley groups over local rings
N. Gordeev, J. Saxl
96
On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients
Hongjie Dong, N. V. Krylov
108
On approximation of a 3-dimensional convex body by cylinders
V. V. Makeev
133
On instability of the absolutely continuous spectrum of dissipative Schrödinger operators and Jacobi matrices
R. V. Romanov
145
A tropical approach to enumerative geometry
E. Shustin
170
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019